There is a heaviness in my heart

There is a heaviness in my heart, or is it my chest?

Is this is what it is like when a loved one is lost?

Is this what it is like when something of immense personal value is lost?

Does it feel as if the heart misses a beat?

Does it feel as if the heart or chest is about to explode?

Are there hot sweats?
 
Is there a lack of sleep?

I have been waiting for an answer, some communication from someone, but it never seems to come. Oh yes, when I contact them, it is all a “bed of roses“, but nothing is resolved.

Some of our personal goods has been shipped from the UK to here in Malaysia, but instead of our container arriving in the port of Penang, another person’s container arrived with a car inside which was bound for Nairobi, and our container is where the car should be, in Nairobi.

Can I get is sorted out? No. There seems to be no resolve.

It seems to being swept the under the carpet by the shippers, Crown Relocations, who must have labeled the containers incorrectly in the UK.

I have many prized books in that shipment, rare signed books, which could never be replaced. Are they now sitting on someones bookshelf in Kenya?

I am aching. My back, neck, legs. Here in Malaysia, or where the house is, I have no incentive to go for a long walk for exercise. It is too hot and humid, there are no shops to visit, no park land. The mattress of the bed is too hard for me, so I tend to ache when I wake up.


But are these aches lack of exercise, the mattress, or the return of angina, the problems with my heart? Missing heart beats, night seats, chest pains, my feet swelling up like elephant legs.

Perhaps they are symptoms due to stress, the high temperature and humidity, the food?

I had eaten too many nuts, and on the flight out with Singapore Airlines (Singapore Airlines A380) meals containing beef were served, both food stuffs seem to give me pains in the chest.

Some of the food I had eaten since being in Malaysia have had excessive fat on the meat, even if I tried not to eat it. Excessive fat content seems to give me pain.

Or is my state due to the drugs I am taking?

The Atenolol 50mg, certainly have been wrong for me (see blog Missing days).causing loss of short term memory, making me feel unwell, slowing me down too much.

That should be resolved with the reduction in strength of the Atenolol, and the introduction of a new drug called Isosorbide Mononitrate. But this drug is making my head swim, my brain seems to pulsate, throb, I feel light headed, weak, and I am falling asleep early in the evening, which means I wake-up early.

But am I waking-up early because there is a mosque somewhere near, and the early morning prayers (5:30 am) are pumped out through speakers which the group Led Zeppelin would use on stage, and the prayers go on and on and on.

Am I waking-up due to the thunder storm and the tropical rain?

Oh well, better get on with life.

Oh yes, please contact me with the answer, I am waiting. You can click on the lick on the left or below. 


Skype Me™!

Leave a Reply

This site uses Akismet to reduce spam. Learn how your comment data is processed.